# SDR CALA2025050504437

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,585 hours, 21,909 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 149N765071
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 196HR HAS GAP AT UPPER SIDE.LEFT SLIDE SERVICE ACCESS PANEL.ABOVE LEFT WING AFT REMOVED AND REPLACED HINGE ASSEMBLY REF AIPC 53-65-52-01A.PARTS USED:  19-5365-3-0002,QTY :1
